Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Dermatol Online J. 2009 Sep 15;15(9):8.

Terbinafine-induced acute generalized exanthematous pustulosis (AGEP) responsive to high dose intravenous corticosteroid.

Author information

  • 1Harvard Medical School, Department of Dermatology, Massachusetts General Hospital, Boston, Massachusetts, USA.

Abstract

Acute generalized exanthematous pustulosis (AGEP) is a febrile pustular drug eruption. Terbinafine, an allylamine fungicidial agent, is the most common anti-mycotic associated with AGEP. Here, we report a case of terbinafine-induced AGEP that was recalcitrant to oral corticosteroid but responsive to high-dose intravenous corticosteroid.

PMID:
19930995
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk